# SDR AALA20010362

- Difficulty date: February 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DEN - FLT 1220 - EN ROUTE DEN-ORD, ON TAKEOFF, DETECTED NR 1 ENGINE COMPRESSOR STALL.  RETURNED DEN AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
